# SDR CVGA20241205001

- Difficulty date: December 3, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N828UP
- Make and model: Beech B300
- Aircraft serial: FL932
- Aircraft time: 7,338 hours, 6,367 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AS WE STARTED TO TAXI OUT OF RAMP AT GMU, WE STARTED TO NOTICE STRONG ODOR OF EXHAUST/FUEL FROM THE EYEBALL VENTS, WE PROCEEDED TO RETURN TO RAMP AND SHUT DOWN
